# SDR SWAA2018090424705

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 43,814 hours, 29,790 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Part serial: D01346
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UPON DEPARTURE, GEAR SELECTED UP. WE HEARD GEAR RETRACT, BUT HAD 3 RED GEAR LIGHTS ON SELECTOR.  AFTER CLIMB FURTHER AND ABOUT FL180, RED GEAR LIGHTS WENT OUT.  R&R LANDING GEAR CONTROL LEVEL MODULE PER MM.
